Corrigendum to "Exponential state estimation of Markovian jumping genetic regulatory networks with mode-dependent probabilistic time-varying delays" [Math. Biosci., 251 (2014) 30-53]

R. Rakkiyappan, A. Chandrasekar, F. A. Rihan, S. Lakshmanan

Research output: Contribution to journalComment/debatepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)91
Number of pages1
JournalMathematical Biosciences
Issue number1
Publication statusPublished - 2014

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • General Biochemistry,Genetics and Molecular Biology
  • General Immunology and Microbiology
  • General Agricultural and Biological Sciences
  • Applied Mathematics

Cite this